Review: could Upper respiratory tract infection cause Palpitations?
(By eHealthMe on Mar, 4, 2014)
Severity ratings: 2.0/4
On a scale of 1 to 4: 1=least, 2=moderate, 3=severe, 4=most severe
We study 3,259 people who have Upper respiratory tract infection. Among them, 67 experience Palpitations (Heart palpitations). See who they are, other conditions they have and drugs they take. This review is based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Upper respiratory tract infection
Upper respiratory tract infection (latest reports from 118,075 patients) is typically treated by Azithromycin, Levaquin, Amoxicillin, Clarithromycin, Zithromax.
Palpitations (feelings or sensations that your heart is pounding or racing) (latest reports from 304,354 patients) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain.
On Feb, 20, 2014: 3,259 people who have upper respiratory tract infection are studied. Among them, 65 (1.99%) have Palpitations.
Gender of people who have upper respiratory tract infection and experienced Palpitations * :
Age of people who have upper respiratory tract infection and experienced Palpitations * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Rhinitis (5 people, 7.69%)
- Depression (5 people, 7.69%)
- Hypothyroidism (3 people, 4.62%)
- Influenza (3 people, 4.62%)
- Hyperphosphataemia (3 people, 4.62%)
- Bronchitis (2 people, 3.08%)
- Spinal osteoarthritis (2 people, 3.08%)
- Pharyngitis (2 people, 3.08%)
- Crohn's disease (1 people, 1.54%)
- Hypertension (1 people, 1.54%)
Most common drugs used by these people * :
- Avelox (22 people, 33.85%)
- Levaquin (10 people, 15.38%)
- Albuterol (9 people, 13.85%)
- Claritin (7 people, 10.77%)
- Ibuprofen (6 people, 9.23%)
- Ribavirin (5 people, 7.69%)
- Cefuroxime sodium (4 people, 6.15%)
- Amoxicillin (4 people, 6.15%)
- Erythromycin (4 people, 6.15%)
- Aspirin (4 people, 6.15%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Upper respiratory tract infection, Palpitations
You can also:
Common treatments for Upper Respiratory Tract Infection and their efficacy:
Could your drug cause it?
Browse all Upper respiratory tract infection symptoms from A to Z:
Comments from related studies:
From this study (2 days ago):
Topical use only. Full strength on acne. Fumes perhaps?
Null on Mar, 5, 2014:
I miss selected the drug. It is supposed to be Tea Tree Oil.
From this study (1 week ago):
Have started experiencing some fatigue, shortness of breath climbing stairs. Exercise daily weights, etc. Hear flutter palpitations,and at hospital yesterday. Blood tests okay 30 sec EKG showed nothing but fluttering did not occur while testing. Hooked to heart monitor for couple hours.each flutter accompanied by skips drop outs on heart monitor. Doctors refused to state any causal relation.
From this study (1 week ago):
I have taken two of these tablets, on two consecutive nights to help me sleep - which they did. However, exhausted all day and very many irregular heart beats which were uncomfortable in the extreme.
Can lorazepam do this??
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Should i be concerned with my heart pounding really hard?
i just started taking lisinopril 4 days ago and on the first day i took it, my heart started pounding really hard but eventually went away. Now on the 4th day(today), i took it and the same thing happened. It comes and goes. So i'm not sure what the problem is, if it's a side effect or something els ...
- Do you have heart palpitations while taking losatan potassium?
I'm a 60 year old male (high cholesterol; 139/94bp)whose doctor prescribed Lisinopril to get that BP number down. That BP drug caused a cough (as noted in side effects) so my medication was changed to Losartan Potassium (March 2013) by June 2013 I developed daily heart palpitations. A very severe pa ...
- Hot flashes with palpitations and impending doom feelings
I have suffered from chemotherapy premature menopause for 10 years causing hot flashes with severe palpitations, panic, muscle weakness and fatigue; also come after anaerobic exercise with breathlessness. Any physical stress and anxiety will provoke them. I also get low blood sugar.
I'm looking int ...
More questions for: Upper respiratory tract infection, Palpitations
You may be interested at these reviews (what is this?):
- Fenofibrate allergy and gall bladder problems
Took fenofibrate for about 9 months to treat high cholesterol, it lowered total from 250 down to 175 along with lowered triglycerides and LDL. After 6 months started having allergy and cold flu symptoms along with heart palpitations. Allergies caused sore throat, fluid behind ear,and sinus congest ...
- Heart pounding on zoloft
Have been on Zoloft for 3 weeks and have heart pounding once a week for a few hours which unable me to sleep
- Generic suboxone causing heart palpitations
I've been on the name brand Suboxone and recently was changed over to a generic Bupe/Naloxone and started having an extreme amount of heart palpitations three days after the switch. They began mildly and by the third day had increased to the point I had to stop taking it. Once I started taking the n ...
More reviews for: Upper respiratory tract infection, Palpitations
Related drug studies for: Upper respiratory tract infection, Palpitations
Recent Upper Respiratory Tract Infection related drug comparison:
More related comparison studies for: Upper respiratory tract infection, Palpitations
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.